# SDR J7SA201904292001

- Difficulty date: April 22, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N420FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010040
- Aircraft time: 682 hours, 445 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 43,000 FT GOT TWO CAS MESSAGES DOOR CARGO OPEN AND DOOR LG OPEN CAME ON AND IT SOUND LIKE THE GEAR DOOR OPENED FOR A SECOND OR TWO AND THEN CLOSED. REMOVED & REPLACED THE # 2 LANDING GEAR AND HYDRAULICS CONTROL UNIT WITH AN "INSPECTED" UNIT IAW  AMM 32-01-01.  FUNCTIONAL CHECKS & OPS TESTS ARE GOOD AT THIS TIME.
